# SDR VNAA0212035

- Difficulty date: December 28, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 18,851 hours, 16,318 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING SMELL IN THE COCKPIT AREA.  THEN THE AVIONICS FAN FAILED.  MAINTENANCE INSPECTED THE AVIONICS FAN AND FOUND IT DID FAIL.  MAINTENANCE CONTROL THEN DEFERRED THE AVIONICS FAN WITH THE CREW USING CODE 21-6 B.
